Hello, I am new to this forum, and I have joined in the hope of helping my friend to find out if the symptoms they are experiencing are side effects of PD or medication.
They have been taking Stalevo for the last 2 years. They were on madopar before that.
They take doses at 7am-10am-1pm-4pm
They have and Acidic , sour taste all round mouth along with a tingling Tounge sensation.
Their saliva tastes awful to swallow,
They have been to the dentist who have confirmed it’s not related to any tooth or gum issue. The GP has prescribed medication for indigestion which hasn’t helped. My friend thinks it’s a side effect of the Stalevo but the chemist at the GP practice have replied saying that as far as they know, this isn’t a side effect.
Is there anyone on here who has experience the same issues or who knows of anyone with PD who has reported the same symptoms?.
They are trying to get an appointment with the Parkinson’s nurse to get back into madopar.
Thank you for taking time to read this post.